I know this is prolly too much of a broad question as everyone is different ,but having been diagnosed with a-fib after I had an atttack in March ,no other symptoms for the rapid hear rate , put on toprol xl 25 mg.good for 7 mos . and another issue last week , still no other symptons but the heart flutter and rate from 50 to 160 ... Put on digoxin and it seemed to put me in a normal mode in a few hours .. I would like to know of other' s who also have this and what they believe caused the heart to suddenly go A-Fib?/// i blamed sleeping on left side ? told it's not possible .before the 2 nd episode i ws on coumadin and toprol 25 ... after that episode added digoxin and upped the toprol ...anyway any answer's would be welcome
va_tony Thanks so much for the input ... having been just diagnosed in march a-fib and Meds for B.P, in feb. ( 140 over 78 ) I was certainly perplexed . Just so glad to know of another A_FIB ally is so comforting ...thanks again for the time to post an answer , i was on coumadin ,Benezepril ,and toprol 25 .. NOW added Digoxin and upped the toprol to 50 mg .added after the second episode last week
have a great day Tony
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.